CSpace

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
On local strong solutions to the three-dimensional nonhomogeneous incompressible magnetohydrodynamic equations with density-dependent viscosity and vacuum 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 2, 页码: 27
Authors:  Song, Sisi
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Incompressible magnetohydrodynamic equations  Density-dependent viscosity  Vacuum  Strong solutions